# SDR AALA202111303424

- Difficulty date: November 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 15,259 hours, 5,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D5347210220000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE SEAT TRACK SPLICE HAS ELONGATED HOLE AT FR 66 AND +Y1292: REPLACED SEAT TRACK SPLICE PER SRM 51-42-11.
